# SDR RAIA990609

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23079009
- Condition: Failed
- Location: Right
- Part time: 14,589 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - FLT 7444 - RIGHT GENERATOR FAULTED.  MAINTENANCE REPLACED GENERATOR.  (X)
